Harmonic numbers at half integer values

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer values. Integral Transforms and Special Functions, 27 (6). 430 - 442. ISSN 1065-2469

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34287
DOI 10.1080/10652469.2016.1153636
Official URL http://www.tandfonline.com/doi/full/10.1080/106524...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords reciprocal binomial coefficients sums
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login